# SDR DALA2025040702667

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,460 hours, 9,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 CABIN SEAT TRACKS UPPER SURFACE FOUND CORROSION AT FR74 TO FR75 RH-Y450. CORRECTIVE ACTION: REPAIRED PER ERA 622767-14 REV ORIGINAL. (0900094)
